# SDR AALA20120309018

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO 2 EACH HOLES DRILLED IN THE FLOOR SUPPORT STRINGER FORWARD OF STATION 727J AND LEFT BUTTLINE 12.  TRIM OUT THE DAMAGE AND INSTALLED REPAIR CHANNEL PER B737-800 SRM 53-00-53 REPAIR 2.
